Hello I am on 37.5 mg of Effexor XR. I started weaning off a few weeks ago. One every other night, then two days off one day on for a little under a week. I have just been offered a new job that needs me to work nights and I have to work the same days at my current job till I can quit in Feb, so decided for the sake of my sanity to go back on Effexor. Problem is, I started taking the pills again 2 days ago full time (one a day) and I am having panic attacks and crying all the time. I feel like my world is crumbling. I am too upset to eat - I am dreading this new job that I was really looking forward to before. Are my symptoms normal? Will it go away in a few days of continuing back on this meds? Any insights/help would be great.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.